Publications by the researcher in collaboration with Juan Carlos Marrero González (26)

2020

  1. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

2019

  1. On sympletic lifts of actions for complete lagrangian fibrations

    Springer Proceedings in Physics (Springer), pp. 305-324

2013

  1. Discrete dynamics in implicit form

    Discrete and Continuous Dynamical Systems- Series A, Vol. 33, Núm. 3, pp. 1117-1135

2012

  1. Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 16

  2. Reduction of symplectic principal ℝ-bundles

    Journal of Physics A: Mathematical and Theoretical, Vol. 45, Núm. 32

2011

  1. Universal models via embedding and reduction for locally conformal symplectic structures

    Annals of Global Analysis and Geometry, Vol. 40, Núm. 3, pp. 311-337

  2. Reduction of PoissonNijenhuis Lie algebroids to symplectic-Nijenhuis Lie algebroids with a nondegenerate Nijenhuis tensor

    Journal of Physics A: Mathematical and Theoretical, Vol. 44, Núm. 42

2007

  1. Reduction of symplectic lie algebroids by a lie subalgebroid and a symmetry lie group

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 3

  2. Jacobi structures on affine bundles

    Acta Mathematica Sinica, English Series, Vol. 23, Núm. 5, pp. 769-788

2006

  1. Lagrangian submanifolds and dynamics on lie affgebroids

    Reports on Mathematical Physics, Vol. 57, Núm. 3, pp. 385-436

2005

  1. Compatibility between Lie affgebroid and affine Jacobi structures on an affine bundle

    Proceedings of XIII Fall Workshop on Geometry and Physics: Murcia, Spain. September 20-22, 2004

2004

  1. Poisson-Jacobi reduction of homogeneous tensors

    Journal of Physics A: Mathematical and General, Vol. 37, Núm. 20, pp. 5383-5399

2003

  1. On the computation of the Lichnerowicz-Jacobi cohomology

    Journal of Geometry and Physics, Vol. 44, Núm. 4, pp. 507-522

2001

  1. On the geometric prequantization of brakets

    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas ( RACSAM ), Vol. 95, Núm. 1, pp. 65-84

  2. Duality and modular class of a Nambu-Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 17, pp. 3623-3650

  3. Algébroïdes de Leibniz croisés, structures de Nambu-Jacobi et classe modulaire

    Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 333, Núm. 9, pp. 861-866

1999

  1. Variétés de Jacobi - Nijenhuis et compatibilité des structures de Jacobi

    Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 329, Núm. 9, pp. 797-802

  2. Leibniz algebroid associated with a Nambu - Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 32, Núm. 46, pp. 8129-8144